Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A pseudo-Euclidean geometry


Author: Curtis M. Fulton
Journal: Proc. Amer. Math. Soc. 10 (1959), 304-306
MSC: Primary 50.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105059-3
MathSciNet review: 0105059
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul R. Halmos, Finite-dimensional vector spaces, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Inc., Princeton-Toronto-New York-London, 1958. 2nd ed. MR 0089819

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50.00

Retrieve articles in all journals with MSC: 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105059-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society